Everywhere regularity of functionals with $\phi$-growth

Diening L, Stroffolini B, Verde A (2009)
Manuscripta Mathematica 129(4): 449-481.

Download
No fulltext has been uploaded. References only!
Journal Article | Published | English

No fulltext has been uploaded

Author
; ;
Publishing Year
ISSN
PUB-ID

Cite this

Diening L, Stroffolini B, Verde A. Everywhere regularity of functionals with $\phi$-growth. Manuscripta Mathematica. 2009;129(4):449-481.
Diening, L., Stroffolini, B., & Verde, A. (2009). Everywhere regularity of functionals with $\phi$-growth. Manuscripta Mathematica, 129(4), 449-481. doi:10.1007/s00229-009-0277-0
Diening, L., Stroffolini, B., and Verde, A. (2009). Everywhere regularity of functionals with $\phi$-growth. Manuscripta Mathematica 129, 449-481.
Diening, L., Stroffolini, B., & Verde, A., 2009. Everywhere regularity of functionals with $\phi$-growth. Manuscripta Mathematica, 129(4), p 449-481.
L. Diening, B. Stroffolini, and A. Verde, “Everywhere regularity of functionals with $\phi$-growth”, Manuscripta Mathematica, vol. 129, 2009, pp. 449-481.
Diening, L., Stroffolini, B., Verde, A.: Everywhere regularity of functionals with $\phi$-growth. Manuscripta Mathematica. 129, 449-481 (2009).
Diening, Lars, Stroffolini, Bianca, and Verde, Anna. “Everywhere regularity of functionals with $\phi$-growth”. Manuscripta Mathematica 129.4 (2009): 449-481.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar